Theory of Probability and Its Applications · 1971 · 45 citations · 2 references
EngineeringMathematicsProbability TheoryStochastic ModelingStochastic ProcessesContinuous-time Stochastic ProcessesDiffusion ProcessesMarkov ProcessesStochastic CalculusStochastic ControlStochastic Differential EquationsItô CalculusItô IntegralItô's LemmaMarkov Diffusion ProcessesMartingale TheoryStochastic IntegralsStochastic IntegrationVaradhan's Lemma
Previous article Next article An Inequality in the Theory of Stochastic IntegralsN. V. KrylovN. V. Krylovhttps://doi.org/10.1137/1116048PDFBibTexSections ToolsAdd to favoritesExport CitationTrack CitationsEmail SectionsAbout[1] Daniel W. Stroock and , S. R. S. Varadhan, Diffusion processes with continuous coefficients. I, Comm. Pure Appl. Math., 22 (1969), 345–400 MR0253426 0167.43903 CrossrefGoogle Scholar[2] N. V. Krylov, On Itô's stochastic integral equations, Theory Prob. Applications, 14 (1969), 330–336 10.1137/1114042 0281.60066 LinkGoogle Scholar[3] N. V. Krylov, Control of Markov processes, and the spaces W, Izv. Akad. Nauk SSSR Ser. Mat., 35 (1971), 224–255, (In Russian.) MR0295427 0274.93049 Google Scholar[4] A. D. Aleksandrov, Dirichlet's problem for the equation ${\rm Det}\,\vert\vert z\sb{ij}\vert\vert =\varphi (z\sb{1},\cdots,z\sb{n},z, x\sb{1},\cdots, x\sb{n})$. I, Vestnik Leningrad. Univ. Ser. Mat. Meh. Astr., 13 (1958), 5–24, (In Russian.) MR0096903 0114.30202 Google Scholar[5] A. D. Aleksandrov, Majorants of solutions of linear equations of order two, Vestnik Leningrad. Univ., 21 (1966), 5–25, (In Russian.) MR0199540 Google Scholar[6] E. B. Dynkin, Markov Processes, Springer-Verlag, Berlin, 1961, Two Vol. 0091.13605 Google Scholar[7] Michel Loève, Probability theory, Third edition, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London, 1963xvi+685 MR0203748 0108.14202 Google Scholar[8] I. Ya. Bakel'man, Geometrical Methods for Solving Elliptic Differential Equations, izd-vo “Nauk”, Moscow, 1965, (In Russian.) Google Scholar Previous article Next article FiguresRelatedReferencesCited ByDetails Optimal Investment and Dividend Strategy under Renewal Risk ModelLihua Bai and Jin MaSIAM Journal on Control and Optimization, Vol. 59, No. 6 | 7 December 2021AbstractPDF (661 KB)Dynamics of observables in rank-based models and performance of functionally generated portfoliosThe Annals of Applied Probability, Vol. 29, No. 5 | 1 Oct 2019 Cross Ref Maximum Principles and Aleksandrov--Bakelman--Pucci Type Estimates for NonLocal Schrödinger Equations with Exterior ConditionsAnup Biswas and József LörincziSIAM Journal on Mathematical Analysis, Vol. 51, No. 3 | 2 May 2019AbstractPDF (693 KB)Strong solutions to stochastic differential equations with rough coefficientsThe Annals of Probability, Vol. 46, No. 3 | 1 May 2018 Cross Ref SPDE limit of the global fluctuations in rank-based modelsThe Annals of Probability, Vol. 46, No. 2 | 1 Mar 2018 Cross Ref Weak rate of convergence of the Euler–Maruyama scheme for stochastic differential equations with non-regular driftJournal of Computational and Applied Mathematics, Vol. 326 | 1 Dec 2017 Cross Ref Integrability and continuity of densities of stationary distributions of diffusionsDoklady Mathematics, Vol. 94, No. 1 | 7 September 2016 Cross Ref Dynkin Game of Stochastic Differential Equations with Random Coefficients and Associated Backward Stochastic Partial Differential Variational InequalitySIAM Journal on Control and Optimization, Vol. 51, No. 1 | 8 January 2013AbstractPDF (356 KB)Hybrid Atlas modelsThe Annals of Applied Probability, Vol. 21, No. 2 | 1 Apr 2011 Cross Ref Stochastic Differential Equations and ApplicationsStochastic Differential Equations | 1 Jan 2010 Cross Ref Harmonic Functions for a Class of Integro-differential OperatorsPotential Analysis, Vol. 31, No. 1 | 6 March 2009 Cross Ref The submartingale problem for a class of degenerate elliptic operatorsProbability Theory and Related Fields, Vol. 139, No. 3-4 | 12 December 2006 Cross Ref The cone of positive harmonic functions for scale-invariant diffusionsStochastics and Stochastic Reports, Vol. 75, No. 4 | 17 October 2011 Cross Ref The Martingale Problem for a Differential Operator with Piecewise Continuous CoefficientsSeminar on Stochastic Processes, 1992 | 1 Jan 1993 Cross Ref Uniqueness for diffusions with piecewise constant coefficientsProbability Theory and Related Fields, Vol. 76, No. 4 | 1 Jan 1987 Cross Ref A remark on one-dimensional controlled diffusion processesStochastics, Vol. 18, No. 1 | 1 Jul 1986 Cross Ref A discrete stochastic integral inequality and balanced random walk in a random environmentDuke Mathematical Journal, Vol. 50, No. 4 | 1 Dec 1983 Cross Ref Stochastic equations and krylov's estimates for semimartingalesStochastics, Vol. 10, No. 2 | 31 May 2007 Cross Ref Weak convergence of a random walk in a random environmentCommunications in Mathematical Physics, Vol. 87, No. 1 | 1 Mar 1982 Cross Ref Optimal Control of Stochastic Integrals and Hamilton–Jacobi–Bellman Equations. ISIAM Journal on Control and Optimization, Vol. 20, No. 1 | 17 February 2012AbstractPDF (1932 KB)Optimal control of random evolutionsStochastics, Vol. 5, No. 3 | 4 April 2007 Cross Ref Control of diffusion processes inRNCommunications on Pure and Applied Mathematics, Vol. 34, No. 1 | 1 Jan 1981 Cross Ref Japanese journal of mathematics. New series, Vol. 1, No. 1 | 1975 Cross Ref Some Estimates in the Theory of Stochastic IntegralsTheory of Probability & Its Applications, Vol. 18, No. 1 | 28 July 2006AbstractPDF (644 KB)Processus de diffusion dans RnSéminaire de Probabilités VII Université de Strasbourg | 6 September 2006 Cross Ref Control of a Solution of a Stochastic Integral EquationTheory of Probability & Its Applications, Vol. 17, No. 1 | 17 July 2006AbstractPDF (1300 KB) Volume 16, Issue 3| 1971Theory of Probability & Its Applications401-574 History Submitted:13 January 1970Published online:17 July 2006 InformationCopyright © Society for Industrial and Applied MathematicsPDF Download Article & Publication DataArticle DOI:10.1137/1116048Article page range:pp. 438-448ISSN (print):0040-585XISSN (online):1095-7219Publisher:Society for Industrial and Applied Mathematics
2
On Itô’s Stochastic Integral Equations
Theory of Probability and Its Applications · 1969 · 98 citations